# SDR AALA202507086655

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 45,383 hours, 19,072 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Failed
- Location: Zone 500 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB THE AIRCRAFT PITCHED UP AND DOWN WITH THE LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHL. FOUND PIN 34 OF CONNECTOR DM22 TO HAVE LOW TENSION RESISTANCE. REPLACED DM22. PER SWPM 20-60-06 AND PER WDM 27-81-21 AND 28-23-11. SYSTEM CHECKS GOOD. FLAPS AND SLATS OPERATE AND INDICATE NORMAL ORIGINALLY.
